# SDR ABXA9500535

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 60030431
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON WHEN POWER IS TURNED OFF.  REPLACED EMERGENCY LIGHTS POWER PACK.  OPS CHECKED GOOD IAW DC-9 M.M., CHAPTER 33.
